MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125225-15
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of angina and myocardial infarction are listed in the xience alpine instructions for use, as known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The 3.0x18 mm xience alpine device referenced was filed under medwatch report #2024168-2018-09032.
 
Event or Problem Description
It was reported that on (b)(6) 2018 one 2.25x15 mm xience alpine stent was implanted in the proximal left anterior descending coronary artery and one 3.0x18 mm xience alpine stent was implanted in the distal left circumflex coronary artery.The patient was compliant with the dual antiplatelet therapy, but clopidogrel was discontinued by the physician at the 3 month assessment.On (b)(6) 2018 the patient had angina that lasted a day and a half.This was diagnosed as a non st elevation myocardial infarction.Long acting nitrates were administered and brilinta was prescribed.The condition resolved on (b)(6) 2018.The physician suspected that the myocardial infarction may be related to an unknown device deficiency of the xience alpine stents.A coronary angiogram was not performed.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8689130
Report Number2024168-2019-04605
Device Sequence Number16898933
Product Code NIQ
UDI-Device Identifier08717648199073
UDI-Public08717648199073
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2021
Device Catalogue Number1125225-15
Device Lot Number8012561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age88 YR
Patient Weight88